# SDR UPS08852993

- Difficulty date: July 30, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, RT WING OB FLAP STA XF 228 HAS EXISTING REPAIR DOUBLER GOUGED AT UPPER FLAP SKIN, NEXT TO AFT FIXED PANEL OF FLAP HINGE COVER     REMOVED EXISTING DOUBLER FABRICATED AND REPLACED REPAIR DOUBLER IAW SR M 51-1-21A, 57-2-8 FIG 2A,57-7-01 FIG 4, AND 51-3-0.
